Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor tremors?

Posted by cybercafe on May 13, 2003, at 16:22:08

In reply to Re: Effexor tremors? cybercafe, posted by Ritch on May 13, 2003, at 8:01:48

> Woah-I didn't realize you were taking Effexor along with Ritalin and Zyprexa. I take just a few spheroid sprinkles of Effexor XR (and not every day) for anxiety and usually on my "off" dysthymic days of my cycle. I find it a very tiring med compared to the other serotonergics. Hmmm. What dosage are you taking of (Effexor)? The highest I can EVER go on Effexor is about 25mg/day-which thus far is the only serotonergic to really *work* for my bipolar seasonal depression depths. Even at 25mg/day I'm mildly hypertensive.

Ummm... I once went up to 300 mg on Effexor. Then went off and went on Parnate. Now I'm back on Effexor + Ritalin. I'm taking 150 mg and getting tremors -- though I think last time I took it (with depakote or nothing rather than zyprexa) i didn't get tremors until i went up to 225 mg.

What are the symptoms of your mild hypertension?

> > Hmmm... I still can't believe you can get away with taking adderall. Maybe i'm more type 1-ish
>
>
> It might have a lot to do with what stimulant and what other meds are being taken with it. Actually, I found dexedrine the most tolerable of any stimulant (no tics either). I've never gotten euphoric on stimulants. I don't necessarily think that it is because I have ADHD.

I found myself having mild cognitive side effects on a very low dose of ritalin (30 mg SR, which is equal to about 10 mg of regular ritalin). So i'd imagine on something more powerful like dex or adderell i'd be quite game over.

although i had no problem with 40 mg SR when i took it without an AD

> Well, IMO, that sounds like the core of your problem-excessive sleepiness and tiredness. I've been on meds that produce listlessness and I have the same problem-attempting to start several things (and there are several things because you are procrastinating), and not having the ENERGY to follow through.

yeah Parnate was really nice.
Can i expect ritalin to ever help with sleepiness and tiredness? that's what i'm hoping for


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cybercafe thread:225269
URL: http://www.dr-bob.org/babble/20030505/msgs/226396.html